| Model Number |
PDVL5 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient received a prodisc c vivo implant at level c5-6 on (b)(6) 2023.It was found that the implant had subsided.A removal was completed on (b)(6) 2024 and the patient was converted to fusion.
Additional Manufacturer Narrative
An mdr report is indicated for this complaint.It was reported that a patient received a prodisc c vivo implant at level c5-6 on (b)(6) 2023.It was found that the implant had subsided.A removal was completed on (b)(6) 2024 and the patient was converted to fusion.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the risks associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The prodisc c vivo device was returned and will be evaluated following the approved exponent prodisc c device evaluation protocol.The report will be issued under pdcv-0014.The pdc vivo removal was caused by subsidence, a reason for the subsidence could not be determined during the investigation.The submission is 1 of 1 devices involved in this event.